MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB

Medline Industries, LP MEDLINE; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Catalog Number MDS868BTRB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the frame is fractured.".
 
Additional Manufacturer Narrative
The customer reported that he has a transport chair and states that the frame is fractured; no injuries reported.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and after reviewing the photo it was discovered that the right rear leg appears to have fractured below the rear seat support bar.Investigation results: confirmed.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown; no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50910656
Report Number1417592-2026-51755
Device Sequence Number12213478
Product Code INM
UDI-Device Identifier00193489180605
UDI-Public00193489180605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS868BTRB
Device Lot Number88525030001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown